Home  About LNU  News  Departments  Schools & Specialties  Faculty  Global  Alumni 
College of Liberal Arts
School of History
College of Philosophy and Public Administration
School of Economics
College of Law
Business School
College of Foreign Studies
School of Marxism
Asia-Australia Business College
Sunwah International Business School
School of Art
School of International Studies
School of Mathematics
School of Physics
College of Chemistry
School of Life Science
School of Environmental Sciences
School of Information
College of Light Industry
School of Pharmaceutical Science
Institute of Population Research
College of Communication
School of Journalism and Communication
School of Innovation and Entrepreneurship
Address:No. 66 Chongshan Middle Road, Huanggu District, Shenyang, Liaoning Prov., China
School of Mathematics
Position: Home>>Faculty>>School of Mathematics >>Content


TIAN Geng     XIA Peng     LIU Shengquan     LUO Meiju    
ZHAO Qi     MA Ruicheng     WANG Jinhuan     WANG Min    
YANG Li     ZHANG Jiujun     XU Xiaoning     YIN Yujuan    
ZHAO Shengzhi    

XIA Peng
2016-12-05 11:11  

XIA Peng, an associate professor at School of Mathematics, Liaoning University, received B.S. , M.S. and Ph.D. degrees in Mathematics in 2007, 2009 and 2012 respectively, both from Jilin University.

The research interests include computer mathematics, computer graphics. The main research achievements are as follows,

1. XIA Peng , Shugong Zhang, Na Lei, Zhangyong Kim, The Fitzpatrick Neville type algorithm for multivariate vector-valued osculatory rational interpolation. Journal of Systems Science and Complexity, 2015,28(1):222-242 (SCI, EI)

2. Xia Peng, Shang Bao Xin, Lei Na On Multivariate Birkhoff Rational Interpolation, Lecture Notes in Computer Science, Volume 8592 pp 480-483 2014 (EI)

3. Peng Xia, Shugong Zhang, Na Lei, The Neville-like form of the Fitzpatrick algorithm for rational interpolation. Numerical Algorithms, 2012,61(1):105-120. (SCI)

4. Peng Xia, Shugong Zhang, Na Lei, A Fitzpatrick algorithm for multivariate rational interpolation. Journal of computational and applied mathematics, 2011, 235(17): 5222-5231. (SCI)

5. Na Lei, Junjie Chai, Peng Xia, Ying Li, A fast algorithm for multivariate Birkhoff interpolation problem, Journal of Computational and Applied Mathematics. 2011,236: 1656-1666. (SCI)

6. Junjie Chai, Na Lei, Ying Li, Peng Xia, The Proper Interpolation Space for Multivariate Birkhoff Interpolation, Journal of Computational and Applied Mathematics, 2011, 235: 3207–3214. (SCI)

Email: xpxiapengxp@163.comn

Tel: 86-024-62202209

Previous: TIAN Geng
Next: LIU Shengquan
Close Window


Copyright © 2016 Liaoning University All Rights Reserved Shenyang China